← Return to bradycardia -- what's a too-low heart rate?

Discussion

bradycardia -- what's a too-low heart rate?

Heart Rhythm Conditions | Last Active: Aug 29, 2022 | Replies (15)

Comment receiving replies
@soloact

I have very low energy, and the lowering rate lately COULD be related to taking the generic form of Cymbalta, an antidepressant. Prosac, a different kind, definitely lowers my heart rate (their current patient handout even says it can cause bradycardia, and it might be why I have it, because I took Prozac off and on for decades, of necessity). If it's not life-threatening, I'll just adapt, as I've been trying to do. I think the worst that would happen is that I'd faint. However, I have severe sleep apnea, so sudden cardiac arrest is a concern, too (I use CPAP). A very good way to go, in my opinion, but too often it's a stroke that results in brain damage or paralysis rather than simply death.

This is all such fun, isn't it?

Jump to this post


Replies to "I have very low energy, and the lowering rate lately COULD be related to taking the..."

I have bradycardia and I usually have low pulse rate at night. It goes into the 40’s. I exercise a lot by walking or using a machine to exercise if I cannot walk outside. I take Lisinopril but only a half pill of 20mg when needed. The cardiologist was to put a pacemaker but we keep extending when. I am 77 years young I take no meds at all. Just coQ10 on empty stomach , magnesium at 10 potassium at 12. magnesium at 8pm. . Sometimes I take b 12 when my body tells me, I get a little redness on the corner of my eyes.